Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 32, NWS Wichita, KS

September 27, 200626 counties in Kansas

NWS Wichita, KS issued this wind advisory at Sep 27, 2006, 3:37 AM CDT for 26 counties in Kansas. It took effect at Sep 27, 2006, 6:00 PM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2006, 3:37 AM CDT (08:37 UTC)
In effect from
Sep 27, 2006, 6:00 PM CDT
Expired
Sep 27, 2006, 8:21 PM CDT
In force
2 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 270837
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
337 AM CDT WED SEP 27 2006

...STRONG NORTH WINDS WILL DIVE INTO CENTRAL AND SOUTHEAST KANSAS
TONIGHT...

.CANADIAN HIGH PRESSURE WILL BUILD INTO THE NORTHERN PLAINS
TODAY AND TONIGHT. THIS FEATURE INCREASE THE TEMPERATURE CONTRAST
ACROSS PLAINS TODAY WHICH ALSO YIELD TO INCREASING WIND SPEEDS
MAINLY THIS EVENING OVER CENTRAL AND SOUTHEAST KANSAS.

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271645-
/O.NEW.KICT.WI.Y.0032.060927T2300Z-060928T0600Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
337 AM CDT WED SEP 27 2006

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM CDT
THURSDAY. 

THE NORTH WIND WILL INCREASE TO SPEEDS OF 30 TO 35 MPH WITH GUSTS
TO 45 MPH ACROSS CENTRAL KANSAS SHORTLY AFTER 6 PM. THESE WIND
SPEEDS ARE EXPECTED TO TRANSLATE INTO SOUTH CENTRAL AND SOUTHEAST
KANSAS AS THE EVENING PROGRESSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. THOSE DRIVING ALONG EAST TO WEST ORIENTED HIGHWAYS
SHOULD USE EXTRA CAUTION THIS EVENING.

$$
COX
3 follow-up statements
000 
WWUS73 KICT 271528
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1028 AM CDT WED SEP 27 2006


KSZ032-033-047>053-067>072-082-083-091>096-098>100-272330-
/O.CON.KICT.WI.Y.0032.060927T2300Z-060928T0600Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
1028 AM CDT WED SEP 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
CDT THURSDAY. 

THE NORTH WIND WILL INCREASE TO SPEEDS OF 25 TO 35 MPH WITH GUSTS
TO 45 MPH ACROSS CENTRAL KANSAS SHORTLY AFTER 6 PM. THESE WIND
SPEEDS ARE EXPECTED TO TRANSLATE INTO SOUTH CENTRAL AND SOUTHEAST
KANSAS AS THE EVENING PROGRESSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. THOSE DRIVING ALONG EAST TO WEST ORIENTED HIGHWAYS
SHOULD USE EXTRA CAUTION THIS EVENING.

$$

JMC
000 
WWUS73 KICT 272003
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
303 PM CDT WED SEP 27 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280600-
/O.CON.KICT.WI.Y.0032.060927T2300Z-060928T0600Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
303 PM CDT WED SEP 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
CDT THURSDAY. 

THE NORTH WIND WILL INCREASE TO SPEEDS OF 25 TO 35 MPH WITH GUSTS
TO 45 MPH ACROSS CENTRAL KANSAS SHORTLY AFTER 6 PM. THESE WIND
SPEEDS ARE EXPECTED TO TRANSLATE INTO SOUTH CENTRAL AND SOUTHEAST
KANSAS AS THE EVENING PROGRESSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. THOSE DRIVING ALONG EAST TO WEST ORIENTED HIGHWAYS
SHOULD USE EXTRA CAUTION THIS EVENING.

$$

CDB
000 
WWUS73 KICT 280121
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT WED SEP 27 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280230-
/O.CAN.KICT.WI.Y.0032.000000T0000Z-060928T0600Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
821 PM CDT WED SEP 27 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELED THE WIND
ADVISORY. 

WINDS ARE NOT EXPECTED TO BE AS STRONG AS PREVIOUSLY FORECAST.
NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS AROUND
35 MPH...ARE NOW EXPECTED ACROSS THE AREA DURING THE LATE
EVENING. THESE WIND SPEEDS ARE BELOW WIND ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELED.

$$

KED

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Sep 27, 3:23 AM CDT, 14 minutes earlier.

Area forecast discussion, Sep 27, 3:23 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
323 AM CDT WED SEP 27 2006

.DISCUSSION...
THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE POTENTIAL
FOR WIND ADVISORY THIS EVENING AND TEMPERATURES THROUGH THE PERIOD.

TODAY:
LATEST SURFACE ANALYSIS IS SHOWING THE WEAK SHALLOW BOUNDARY MOVING
THROUGH CENTRAL KANSAS. TEMPERATURES HAVE NOT DROPPED OFF MUCH
BEHIND THIS BOUNDARY...DUE TO LACK OF COLD AIR ADVECTION IN THE LOW
LEVELS. AS A RESULT...TEMPERATURES SHOULD BE ABLE TO CLIMB BACK INTO
THE 80S AGAIN THIS AFTERNOON AS WARMER 1000-925MB LAYER REMAINS IN
PLACE. THERE IS SOME MODEST COOL AIR ADVECTION AROUND 850MB DUE TO A
MID LEVEL TROF MOVING THROUGH...BUT THERE WILL BE GOOD SENSIBLE HEAT
TRANSFER TAKING PLACE TODAY DUE TO MIXING.

TONIGHT:
AFTER MUCH COLLABORATION WE DECIDED TO GO OUT ON OUR OWN WITH A WIND
ADVISORY FOR THE ENTIRE FORECAST AREA THIS EVENING. SOME REASONING
BEHIND THIS ADVISORY IS THE NAM/WRF SHOWING GOOD TEMPERATURE
INITIALIZATION WITH THE RAOBS IN GLASGOW MT AND EDMONTON CANADA.
EVEN MORE INTERESTING IS THE LATEST SURFACE ANALYSIS SHOWING A
STRONG 1030MB HIGH DEVELOPING OVER SASKATCHEWAN WHICH IS STRONGER
THAN THE NAM/WRF SOLUTION AT 06Z. IN CONTRAST...THE POSITION OF THE
SURFACE LOW IN MANITOBA IS LOWER THAN THE PROGGED NAM/WRF SOLUTION.
LATEST WATER VAPOR LOOP IS SHOWING A VERY WELL DEFINED WAVE NOW
ENTERING NORTH DAKOTA. THIS FEATURE IS EXPECTED TO CONTINUE TO DIVE
SOUTH TODAY. THIS WAVE WILL INCREASE CYCLOGENESIS ACROSS THE DAKOTAS
TODAY WHICH WILL TEND TO STRENGTHEN THE AMOUNT OF LOW LEVEL COLD AIR
ADVECTION. THIS POCKET OF COLDER AIR 1000-925MB IS EXPECTED TO PLOW
SOUTH INTO EASTERN KANSAS THIS EVENING. THIS WILL HELP STEEPEN THE
1000-850MB LAPSE RATES DURING THE EVENING. LATEST BUFKIT SOUNDINGS
FOR THE NAM/WRF AND EVEN THE GFS BOTH SHOW MOMENTUM TRANSFER WINDS
AROUND 35 TO 40KTS. THESE WINDS SHOULD EASILY MIX DOWN THIS EVENING
DUE TO 1000-850MB LAPSE RATES RANGING FROM 8.5 TO 9.0 DEG C/KM.
THERE WILL ALSO BE GOOD ISENTROPIC DOWNGLIDE WHICH WILL FAVOR STRONG
MOMENTUM TRANSFER. IN ADDITION...THERE WILL BE SOME MID LEVEL CLOUDS
AROUND WHICH WILL HELP KEEP TEMPERATURES UP THIS EVENING. WE HAVE
DECIDED TO GO WITH THE ADVISORY FROM 23Z-06Z. RAIN CHANCES STILL
LOOK REASONABLE AT THIS POINT...BUT AMOUNTS WILL LOOK FAIRLY LIGHT
DUE TO LACK OF LOW LEVEL MOISTURE.

THURSDAY-FRIDAY NIGHT:
CANADIAN HIGH PRESSURE WILL BEGIN TO BUILD INTO THE FORECAST AREA
AND BRING UNSEASONABLY COOLER TEMPERATURES ESPECIALLY ON THURSDAY.
CURRENT TEMPERATURES LOOK TO BE IN THE BALL PARK DUE TO LACK OF
SENSIBLE HEAT TRANSFER. THURSDAY NIGHT THINGS SHOULD DECOUPLE
ESPECIALLY DURING THE EVENING. THE GFS IS STARTING TO COME IN PHASE
WITH THE ECMWF/UKMET SOLUTIONS IN PUSHING THE SURFACE HIGH A LITTLE
FARTHER EAST. THIS WILL TEND TO ALLOW FOR MORE RETURN FLOW LATE
THURSDAY NIGHT...ESPECIALLY IN CENTRAL AND SOUTH CENTRAL KANSAS.
FRIDAY SHOULD REBOUND FAIRLY NICELY AS TEMPERATURES CLIMB BACK INTO
THE 70S. FRIDAY NIGHT WE SHOULD SEE A WEAK FRONT TRICKLE THROUGH
AGAIN...BUT WE WILL BE LACKING MOISTURE SO I WOULD NOT EXPECT ANY
PRECIPITATION WITH THIS BOUNDARY.

LONG TERM (SATURDAY-TUESDAY):
FORECAST CHALLENGES/CONCERNS FOR THIS PERIOD WILL BE WARMING
TEMPERATURES AND PRECIPITATION CHANCES.

GFS...ECMWF...NAM/WRF AND DGEX CONTINUE TO ADVERTISE A COLD FRONT TO
MOVE ACROSS THE FORECAST AREA ON SATURDAY. MANY DIFFERING MODEL
SOLUTIONS THOUGH IN REGARD TO MAGNITUDE OF COOL AIR BEHIND THE
FRONT. NAM/WRF AND ESPECIALLY DGEX ARE THE MOST AGGRESSIVE IN
BRINGING COOLER AIR ACROSS THE AREA...WHEN COMPARED WITH GFS AND
ECMWF. CONSEQUENTLY...DID NOT MESS WITH SATURDAY TEMPERATURES MUCH.

MODELS HAVE BEEN FAIRLY CONSISTENT OVER THE PAST FEW NIGHTS IN
BUILDING A MID/UPPER RIDGE ACROSS THE CENTRAL/WESTERN CONUS FROM THE
WEEKEND THROUGH AT LEAST EARLY NEXT WEEK. MEANWHILE...A MID/UPPER
TROUGH IS PROGGED TO MOVE ACROSS SOUTHERN CANADA...ALLOWING A COLD
FRONT TO APPROACH THE REGION FROM THE NORTHWEST...INCREASING
SOUTHERLY FLOW ACROSS THE AREA. ALL THIS MAY COME TOGETHER TO
PRODUCE WELL ABOVE NORMAL TEMPERATURES FROM SUNDAY THROUGH POSSIBLY
TUESDAY. GFS AND TO A GREATER EXTENT ECMWF 850MB TEMPERATURES
EXCEEDING 20C ALONG WITH EXPECTED GOOD MIXING WOULD SUGGEST
AFTERNOON HIGHS IN THE 90S...WHICH WOULD APPROACH SOME RECORD HIGHS.
HOWEVER...THERE REMAINS SOME UNCERTAINTY WITH FRONTAL TIMING...SO
ONLY TRENDED TEMPERATURES UP A FEW MORE DEGREES FROM PREVIOUS
FORECAST.

COX
&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    82  47  63  40 /  20  20   0   0
HUTCHINSON      79  44  62  40 /  30  20   0   0
NEWTON          79  45  62  39 /  30  20   0   0
ELDORADO        81  46  62  39 /  20  20   0   0
WINFIELD-KWLD   85  47  64  40 /  10  20   0   0
RUSSELL         74  42  62  42 /  30  20   0   0
GREAT BEND      77  41  62  43 /  30  20   0   0
SALINA          75  44  61  42 /  30  20   0   0
MCPHERSON       78  45  61  40 /  30  20   0   0
COFFEYVILLE     85  47  65  38 /  10  30   0   0
CHANUTE         82  45  64  38 /  20  30   0   0
IOLA            81  44  63  38 /  30  30   0   0
PARSONS-KPPF    84  46  64  38 /  20  30   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 PM WEDNESDAY TO 1 AM THURSDAY FOR KSZ032-
033-047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Sep 26, 3:36 PM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
336 PM CDT TUE SEP 26 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-272145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
336 PM CDT TUE SEP 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AFTERNOON...AS A
STRONG COLD FRONT SURGES SOUTH ACROSS THE AREA. ANY ACTIVITY WILL
REMAIN WELL BELOW STRONG OR SEVERE LEVELS.

TEMPERATURES WILL TURN UNSEASONABLY COOL BEHIND THE COLD FRONT
FROM WEDNESDAY NIGHT THROUGH FRIDAY MORNING. EARLY INDICATIONS
ARE THAT THE AIRMASS MAY BE COLD ENOUGH TO SUPPORT ISOLATED AREAS
OF FROST EARLY FRIDAY MORNING OVER FAR SOUTHEAST KANSAS...MAINLY
FOR LOW LYING AREAS. A WIDESPREAD FROST IS NOT ANTICIPATED. THOSE
WITH AGRICULTURAL INTERESTS SHOULD STAY TUNED FOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK/CDB

Nearby

Wind Advisories in Kansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.